RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 1, Pages 110–123 (Mi mz2379)  

This article is cited in 2 scientific papers (total in 2 papers)

Moments problem in Frechet spaces

S. A. Shkarin

M. V. Lomonosov Moscow State University

Full text: PDF file (1128 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:1, 739–746

Bibliographic databases:

UDC: 517
Received: 09.07.1992

Citation: S. A. Shkarin, “Moments problem in Frechet spaces”, Mat. Zametki, 54:1 (1993), 110–123; Math. Notes, 54:1 (1993), 739–746

Citation in format AMSBIB
\Bibitem{Shk93}
\by S.~A.~Shkarin
\paper Moments problem in Frechet spaces
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 1
\pages 110--123
\mathnet{http://mi.mathnet.ru/mz2379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244487}
\zmath{https://zbmath.org/?q=an:0806.44004}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 1
\pages 739--746
\crossref{https://doi.org/10.1007/BF01224368}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600011}


Linking options:
  • http://mi.mathnet.ru/eng/mz2379
  • http://mi.mathnet.ru/eng/mz/v54/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
    2. S. G. Merzlyakov, “Interpolation and absolutely convergent series in Fréchet spaces”, Sb. Math., 210:1 (2019), 105–144  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:83
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021